# SDR ZZDA070123113

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door Frame
- Condition: Damaged
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  ACCESSORY COMPARTMENT DOOR JAMB DAMAGED.  REPLACED ACCESSORY COMPARTMENT DOOR JAMB PER MDC DRAWING 5910343 REV AL DATED 01/24/06.
